# SDR ASAA9880261

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Dist
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OAK - AIR TURNBACK OF FLIGHT 445, CREW REPORTED ELECTRICAL ODOR IN CABIN DURING CLIMB-OUT PASSING 12,000 FT.  ONE MINUTE LATER SMOKE WAS REPORTED IN CABIN, SWITCHED TO EMERGENCY POWER BUT ODOR AND SMOKE CONTINUED.  TURNED OFF RIGHT AIR CONDITIONING PACK AND ODOR AND SMOKE DISSIPATED AFTER 3 TO 4 MINUTES.  LANDED WITHOUT INCIDENT.  INSPECTED RIGHT ENGINE INLET AND EXHAUST, NO DEFECT NOTED.  ACCOMPLISHED RUN UP OF RIGHT ENGINE, OPERATED RIGHT AIR CONDITIONING PACK AND ACCOMPLISHED AIR QUALITY CHECK, NO ODOR OR DEFECT NOTED.  REPLACED BOTH WATER SEPARATOR COALESCERS AND RELEASED FOR SERVICE.  (M)
